Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Swollen feet and legs. Taking medication for hypertension. Severe vomiting with swelling on face. Reason?

My mother suffers from high blood pressure. She takes medication faithfully. These past two weeks, her feet and legs have been extremely swollen. The lower part of her legs had so much fluid that it seemed to seep through the skin a couple of times. Friday night she started vomitting.we thought she had a stomach virus that's been going around. She stayed in bed all day Saturday and continued vomitting. She's still in bed today and is now vomitting a black, tarlike substance and her face is extremely swollen. What can we do to help her?-
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
As you didnt mention the age/weight/built of your mother . but as much i can understand your mother may have high blood pressure at present. swelling of legs indicating the poor pumping out blood by the heart that may be due to Left ventricular failure & there may be associated with portal hypertention . it is very critical condition . you should go for Echcardiography and if it is possible you should hospitalized your mother for better care and further investigation and evaluation.
hope for better health of your mother
Answered: Thu, 18 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor